# SDR MK1Y20210607005

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N432AX
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 94,605 hours, 15,602 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Bs 825 S9-10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND 4 IMPACT DAMAGES AND 1 DENT, RIB 25 CENTER WEB, WING STA 825.2 BETWEEN STR 9L TO STR 10L.
